# SDR SWAA031408

- Difficulty date: June 24, 2003
- Submitted: July 1, 2003
- Operation: Air carrier
- Aircraft: 091SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 22963
- Aircraft time: 64,886 hours, 70,391 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 6013211
- Part serial: 16536
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 1/4D CHECK, FOUND LT EMERGENCY EXIT LIGHT BATTERY INOP.  REMOVED AND REPLACED BATTERY PER MM.
